# SDR WVER2013121152201

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 17,781 hours, 12,498 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Bs 329-340
- Part time: 17,781 hours, 12,498 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R IS CORRODED AT FOUR LOCATIONS BETWEEN FS 329 - 340.  REPLACED STRINGER IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A0151-24-36-001-001-A01, 51-42-21-001-001-A01, AND DWG SH670-31197.
